Dear Stephen,
The assisting nurse for my colonoscopy today asked my M.D. why my colon was black. He said it’s melanosis coli, a benign condition. He asked if I took herbs. I’ve been on the lyme protocol for about 6 months. Five years ago, my colon was pink. I’m wondering why he guessed herbs, since after reading about it, it’s usually caused by excessive use of laxatives. Even though this is a benign condition it concerns me, I’m wondering if the herbs did cause it. I’ve never taken a laxative. What I’ve read says that laxatives should be stopped because the colon loses the sensation of stimulation for bowel movements and potassium deficiency can result, too. Do the protocol herbs I’m taking have the same effect as laxatives? I
have been having firmer BMs since on the herbs. Even though this is considered benign, it bothers me that my colon is no longer pink. He said it won’t return to normal color. Have you ever heard of this happening due to herbs?


Stephen’s response:
I have never heard of this occurring from the use of herbal medicines.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS